# SDR AU970284

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320D1A
- Propeller: Hartzl HCC2YL1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D22017
- Condition: Faulty
- Location: Propeller Hub
- Component: Hartzl, HCC2YL1BF
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB BOLT HOLES (4OFF) TOO LARGE DUE TO INCORRECT DIAMETER BOLTS BEING USED - SEE MDR 97/0283
